Page 2 of 2

Re: New to Board

Posted: Mon Jan 31, 2011 5:24 pm
by PCUK Nurse Jeni
Hi Stravvie,

Yes, there are some forms of chemo (breast ca mostly) where the hair falls out in about 2 weeks ,the whole lot of it.

Gem is not a drug which causes this -the hair might thin out a bit. This happens sometimes.

Jeni.

Re: New to Board

Posted: Sat Feb 12, 2011 5:21 pm
by Stravvie
Hello to everyone,

I have not been able to access my computer for two weeks, I was upgraded by my server and found out I had no access. All fixed up for now.

Thanks to all for your best wishes.

Update on Eddie. He has had his three weeks of Chemo and one week of rest. Thankfully he has not experienced much sickness, just an occasional bout which the anti-sickness pills helped with. He has not lost any hair but is extremely tired all the time and feels weak. It has been difficult for him to exercise because it has been too cold for him. He will have no excuse when the weather warms up because I will be taking him out.

We start again next Thursday on his second cycle. Will be seeing the Doctor and hope to find something positive out. I have missed the contact with everyone on this site and will keep you all updated as you all have.
Stravvie

Re: New to Board

Posted: Sat Feb 12, 2011 6:20 pm
by Trevor F
Cardboard taste in the mouth ? That's thrush. I had that and took Nystatin. Cleared it up in no time at all.